It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Good morning Lisa,

You are not alone here :) There are alot of people in your position, or have been in your position before, so you'll get alot of help here.

You can do this! Have a chat with your doctor, don't be afraid, mosts doctors are aware of the problems with addiction.

I got a tear in my eye when I read that the tears were streaming down your face :( I was once in that exact position. I knew what I was doing, and I knew it had to stop but I didn't want to tell my doctor cause that meant I'd eventually have to taper down and discontinue the one thing that I really enjoyed doing. Well, I thought I enjoyed it - it ruined my life. I started out with percocet, just like you. When I hit rock bottom, I was taking 10 Oxycontin 80's per day! Thats 800mg of oxycodone IN ONE DAY. One percocet has 5mg, so if you do the math, I was taking the equivalent of 160 percocets a day.

I'm not saying you'll turn out like me. I'm just trying to show you how quickly it get out of hand. From the time I got my first script of 30 percocets, to the time I was taking 800mg, it had only been about 12 months.

Lisa, you can do this. You don't want to get any worse, do you? Take control now, talk to your doctor and figure out a way for you to taper down.

If you need advice, suggestions, encouragement...then you've come to the right place :) There are some really wonderful people on this board, people who will stand behind you and guide you through your journey to recovery.

With love and support,
emsmom (K)





All times are GMT -7. The time now is 07:44 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!